MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2 FOR BD MAX¿ SYSTEM; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2 FOR BD MAX¿ SYSTEM; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443979
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy, qep.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd ctgctv2 for bd max¿ system, a trichomonas vaginalis false positive patient result was obtained.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using bd cor¿ ctgctv2 (ref.(b)(4)) from lot 4234115 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer reported a suspected false tv positive sample linked to an unusual curve with bd cor¿ ctgctv2 (ref# (b)(4)) kit lot 4234115.Review of the manufacturing records of individual kit lots components indicates that those lots were manufactured according to specifications and met performance requirements.Customer provide the run (b)(6) that includes the specific sample mentioned in the complain text and it was investigated.The run was analyzed and manual pcr curve adjudication of the positive sample revealed step dislocations in the cy5 channel (tv target) in both the raw and background signals.This atypical curve does not suggest true amplification.Furthermore, similar step dislocations were observed across the four other channels giving positive result for the internal control (rox channel) and one of the gc targets (cy5.5 channel).This makes it unlikely that the tv target positive result is a true amplification.Nevertheless, manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the bd cor¿ ctgctv2 lot used by the customer.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.

Brand Name
BD CTGCTV2 FOR BD MAX¿ SYSTEM
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22531884
Report Number3007420875-2025-00112
Device Sequence Number8017955
Product Code LSL
UDI-Device Identifier00382904439798
UDI-Public(01)00382904439798(11)240821(17)251114(10)4234115
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/14/2025
Device Catalogue Number443979
Device Lot Number4234115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown